Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


On the diameter of the Kronecker product graph

PP: 121-127
Fu-Tao Hu, Jun-Ming Xu,
Let and be two undirected nontrivial graphs. The Kronecker product of and denoted by with vertex set , two vertices and are adjacent if and only if and . This paper presents a formula for computing the diameter of by means of the diameters and primitive exponents of factor graphs.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved